Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: T. Husain and S. M. Khaleelulla
Title: Barrelledness in topological and ordered vector spaces
Additional book information: Lecture Notes in Math., vol. 692, Springer-Verlag, Berlin-Heidelberg-New York, 1978, x + 258 pp.

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: I. Namioka
Journal: Bull. Amer. Math. Soc. 2 (1980), 364-368
DOI: https://doi.org/10.1090/S0273-0979-1980-14763-1